skin-hair-icon
Skinlite cream side effects treatment
I have used skinlite cream for 1 month then due to redness and side effects I stopped using it. Now my face become more dark than before and got some inflammation around cheek . Pls tell how I can get normal skin back
11359 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Please stop using skin lite cream as it contains strong steroids which will cause serious side effects. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching and hair growth on the face etc to name a few side effects. Reports of skin cancer are also there. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please send photos through online consult option for proper examination and treatment.,
Answered
Flag this Answer
Flag this answer
6/7 people found this helpful
Was this answer helpful?
Undergo glutathione therapy.... Otherwise, few creams also available.. contact me by direct online consultation for treatment.
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
Yes Please do not use such creams without dr advice. Kindly consult online with photos for a proper diagnosis and treatment.
Next Steps
Stop skinlite
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.